Would you consider someone acting hyper more then usual a symptom? and dilated pupils? as well as mood swings ? and being spaced out ?
I've known a couple ppl who are hyper on Xanax. It really depends on the person. It sounds more like adderall and if they been taking it for days, not sleeping. It can make you have mood swings and dilated pupils esp if your not prescribed it.
Usually the person will sleep, can't walk or drive on Xanax.
Could be a lot of drugs. Or drugs mixed together. Poor sleep makes one psychotic over time. So they get very moody and unpredictable. Sounds like drug abuse. Please help him get help. Be ready to call an ambulance if it continues. Don't hesitate. Better to get help than overdose.
The dilated pupils and spaced out COULD be from Xanax, and the other symptoms you mentioned could be a person taking Xanax that has run out. If all of symptoms are at same time, probably not Xanax, but, very common in many street drugs. Is this your child?? If so, I would take to ER for drug screen. If an adult, at least try to find out what they are taking, if it gets too bad or they are unresponsive, ER visit, by ambulance or by you is in order. A drug screen would surely be administered.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2013 • 2 answers
Medication - To start off I am diagnosed with major depression, general anxiety, and mood swings. So
Posted 6 Feb 2015 • 1 answer
I'm 22 years old & have gone to my dr about my anxiety/mood swings, he has prescribed me 3 differen?
Posted 11 Nov 2015 • 4 answers
Posted 4 Nov 2017 • 2 answers
Posted 31 Jan 2018 • 0 answers